Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Quéguiner-Mathieu, A. Semenov, N. and Zainoulline, K. 2012. The -invariant, Tits algebras and triality. Journal of Pure and Applied Algebra, Vol. 216, Issue. 12, p. 2614.


    ×

Generically split projective homogeneous varieties. II

  • Victor Petrov (a1) and Nikita Semenov (a2)
  • DOI: http://dx.doi.org/10.1017/is012001013jkt182
  • Published online: 01 February 2012
Abstract
Abstract

This article gives a complete classification of generically split projective homogeneous varieties. This project was begun in our previous article [PS10], but here we remove all restrictions on the characteristic of the base field, give a new uniform proof that works in all cases and in particular includes the case PGO2n+ which was missing in [PS10].

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

Ch10.V. Chernousov , On the kernel of the Rost invariant for E8modulo 3, In Quadratic Forms, Linear Algebraic Groups, and Cohomology, Developments in Mathematics 18 (2010), Part 2, 199214.

Kc85.V. Kac , Torsion in cohomology of compact Lie groups and Chow rings of reductive algebraic groups, Invent. Math. 80 (1985), 6979.

PS10.V. Petrov , N. Semenov , Generically split projective homogeneous varieties, Duke Math. J. 152 (2010), 155173.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of K-Theory
  • ISSN: 1865-2433
  • EISSN: 1865-5394
  • URL: /core/journals/journal-of-k-theory
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Keywords: